# SDR SWAA2023122835809

- Difficulty date: December 28, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 26,500 hours, 12,889 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT IN AFT GALLEY AREA INOP<[01] REMOVED AND REPLACED AFT L/H INBOARD ATTENDANT SEAT FLASH LIGHT MOUNTING BRACKET AND BATTERY PER AMM 25-64-00. OPS CHECK GOOD.
